# SDR SWAA2024062587922

- Difficulty date: May 20, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 38,605 hours, 17,952 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN GALLEY 1 LENS EMERGENCY LIGHT AT FWD GALLEY AREA (1 EA) 2024-335869<[01] REPLACED GALLEY 1 LENS EMERGENCY LIGHT AT FWD GALLEY AREA IAW B737-800 AMM-33-51-01-960-802 STEP 3. C. (5) (D) AND STEP 3. C. (10);[02] REPLACED GALLEY 1 LENS EMERGENCY LIGHT AT FWD GALLEY AREA IAW B737-800 AMM-33-51-01-960-802 STEP 3. C. (5) (D) AND STEP 3. C. (10)
